# SDR FDEA201803120700

- Difficulty date: March 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 69,024 hours, 16,592 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Elbow
- Condition: Cracked
- Location: Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NOTICED EXCESSIVE FUEL BURN ON THREE CONSECUTIVE  WAYPOINTS,  SHORTLY THEREAFTER RECIEVED A LEVEL 2 FUEL  QTY USED CHECK, POSSIBLE FUEL LEAK.   RAN QRH PRCEDURE AND THE NR 2 TANK OR ENGINE ISOLATED AS SOURCE OF LEAK.  FURTHER TROUBLESHOOTING DETERMINED IT WAS THE NR 2 ENGINE.  SHUTDOWN THE NR 2 ENGINE IAW QRH.    VISUALLY INSPECTED THE FUEL LINE & FOUND THE ELBOW CRACKED.  THE ELBOW WAS REMOVED AND REPLACED IAW AMM 28-21-01-4.    TESTED OK,  ACFT OK FOR SERVICE.
